Originally Posted by MidnightDiva
Taking Lyrica for several months has changed my eyesight. Last year before the Lyrica I got a new pair of glasses could see very cleary. I was then perscribed the lyrica. With my first signs of my eyes becoming blurry the dr. told me to stop taking them. It's been three months now I totally can't see clearly at all.
I am now going to have to get a new pair of glasses.
Oh and I didn't gain weight from the Lyrica.
I'm sorry that your eye sight is effected by Lyrica.
Medicines can sure effect people different ways. When I started on Lyrica it did make my eye sight a little blurry but mine went away thank goodness because I like Lyrica it helps me with the pain but in my case it made me gain weight. So I just told myself either gain some weight or hurt but in your case loosing your eye sight is very serious and that would be a no brainier for me. I would rather have my eye sight.
Did the doctors say it could cause you to go blind? Wow that is scary. I hope you find something else that you can take without the serious side effects. Best of luck to you. Take care